# SDR IPXA20110901001A

- Difficulty date: September 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 41,319 hours, 13,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 64685
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C COCKPIT: EMERGENCY LIGHT BATTERY PACK CAPACITY TEST FAILED.     COCKPIT EMERGENCY LIGHT BATTERY PACK REPLACED AND LIGHT OPS CHECKED NORMAL, REF AMM 33-51-07.
